Backward stochastic difference equations for a single jump process
dc.contributor.author | Shen, L. | |
dc.contributor.author | Elliott, R. | |
dc.date.issued | 2012 | |
dc.description.abstract | We define Backward Stochastic Difference Equations related to a discrete finite time single jump process. We prove the existence and uniqueness of solutions under some assumptions. A comparison theorem for these solutions is also given. Applications to the theory of nonlinear expectations are then investigated. In this paper the single jump process takes values in a general measurable space where as previous work has considered the situation where the noise is a finite state Markov chain, so the state space is finite. | |
dc.description.statementofresponsibility | Leo Shen, Robert J. Elliott | |
dc.identifier.citation | Methodology and Computing in Applied Probability, 2012; 14(4):955-971 | |
dc.identifier.doi | 10.1007/s11009-011-9217-z | |
dc.identifier.issn | 1387-5841 | |
dc.identifier.issn | 1573-7713 | |
dc.identifier.uri | http://hdl.handle.net/2440/78472 | |
dc.language.iso | en | |
dc.publisher | Kluwer Academic Publishers | |
dc.relation.grant | ARC | |
dc.rights | © Springer Science+Business Media, LLC 2011 | |
dc.source.uri | https://doi.org/10.1007/s11009-011-9217-z | |
dc.subject | Single jump process | |
dc.subject | BSDE | |
dc.subject | Comparison theorem | |
dc.subject | Non-linear expectation | |
dc.subject | Dynamic risk measure | |
dc.subject | 60H10 | |
dc.subject | 60G42 | |
dc.subject | 65C30 | |
dc.title | Backward stochastic difference equations for a single jump process | |
dc.type | Journal article | |
pubs.publication-status | Published |